Advertisement

Journal of Mathematical Sciences

, Volume 146, Issue 4, pp 6008–6015 | Cite as

Uniformly consistent estimators of the characteristic function

  • T. V. Lebedeva
  • N. G. Ushakov
Article
  • 54 Downloads

Keywords

Characteristic Function Real Line Continuous Distribution Discrete Distribution Consistent Estimator 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    N. L. Bowers, J. C. Hickman, H. U. Gerber, D. A. Jones, and C. J. Nesbitt, Actuarial Mathematics, The Society of Actuaries (1997).Google Scholar
  2. 2.
    S. Csörgő and V. Totik, “On how long interval is the empirical characteristic function uniformly consistent?” Acta Sci. Math., 45, 141–149 (1983).Google Scholar
  3. 3.
    A. Feuerverger and R. A. Mureika, “The empirical characteristic function and its applications,” Ann. Statist., 5, 88–97 (1977).MATHMathSciNetGoogle Scholar
  4. 4.
    N. G. Ushakov, Selected Topics in Characteristic Functions, VSP, Utrecht (1999).MATHGoogle Scholar
  5. 5.
    M. P. Wand and M. C. Jones, Kernel Smoothing, Chapman and Hall, London (1995).MATHGoogle Scholar

Copyright information

© Springer Science+Business Media, Inc. 2007

Authors and Affiliations

  • T. V. Lebedeva
    • 1
  • N. G. Ushakov
    • 2
  1. 1.Department of Mathematical Statistics and Random Processes, Faculty of Mechanics and MathematicsMoscow State UniversityMoscowRussia
  2. 2.Department of Mathematical SciencesNorwegian University of Science and TechnologyTrondheimNorway

Personalised recommendations